# SDR R61A2025033000162

- Difficulty date: March 21, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 35,430 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN BRIDGE CHECK - SUSPECTED CORROSION ON FWD LOWER CORNER OF WASTE DOUBLER.  REMOVED AND REPLACED WASTE DOUBLER ON CENTER FUSELAGE III BTW FR88-FR89 STRGR 26R-28R. REF: EMB SRM 51-40-08.
